# SDR FDEA201608082835

- Difficulty date: August 8, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 2,342 hours, 919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T2201409G
- Part serial: 000198
- Condition: Chafed
- Location: Te Flap
- Part time: 234,241 hours, 919 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MAIN FLAP OTBD END UPPER SKIN EDGE APPROXIMATELY 26" AWAY FROM L/E HAS CHAFED.  REPAIRED LT WING INBD FLAP, PN 113T2201-409G, SN 000198 IAW SRM 57-53-01 AND 51-70-03-0G.  RSC TRACKING, LT INBD FLAP REPAIR TO THE OTBD END 26" AFT OF L/E.  EA TH-5750-T0327258, P1, DATED: AUG. 04, 2016.  MAJOR REPAIR IAW TRACKING EA.
